Journal article icon

Journal article

Enumerating the rationals

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0956796806005880

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Role:
Author
Journal:
JOURNAL OF FUNCTIONAL PROGRAMMING
Volume:
16
Issue:
3
Pages:
281-291
Publication date:
2006-05-05
DOI:
EISSN:
1469-7653
ISSN:
0956-7968
URN:
uuid:357de7cc-39bd-498b-a7d8-01a7e97264a2
Source identifiers:
163481
Local pid:
pubs:163481
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP